# SDR SWIA201231886

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,415 hours, 55,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT 6C AND AFT OVERHEAD EMERGENCY LIGHT ARE BOTH INOPERATIVE.  (FLT 6491)  RE-SECURED OVERHEAD EMERGENCY LIGHT AT SEAT 6C AND AFT OVERHEAD EMERGENCY LIGHT.
